MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. CORD 300MM; VERTEBRAL BODY TETHERING SYSTEM

ZIMMER BIOMET SPINE, INC. CORD 300MM; VERTEBRAL BODY TETHERING SYSTEM
Catalog Number 204H0300
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 04/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4: the remainder of the udi number is unknown because the lot number is not available.Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore, the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a tether revision surgery was performed to address an overcorrection identified during a follow-up appointment.The initial surgery had been two years prior.The cord and 8 screws were successfully removed in order to restore curvature.This is report one of nine for this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information in h6: investigation type, findings, and conclusions.Device evaluation: no x-ray images were provided, therefore curve overcorrection could not be confirmed.Additionally, the device was not returned and no photos were provided, so an evaluation is unable to be performed.Root cause: this event could possibly be attributed to unknown patient or surgical factors.Dhr review: lot information was not provided, therefore a dhr review could not be completed.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.Reference reports 3012447612-2025-00162 through 3012447612-2025-00170.

Brand Name
CORD 300MM
Common Device Name
VERTEBRAL BODY TETHERING SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key21969357
Report Number3012447612-2025-00162
Device Sequence Number8160679
Product Code QHP
UDI-Device Identifier00880304865068
UDI-Public(01)00880304865068
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
H190005
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number204H0300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown
Patient EthnicityNon Hispanic